Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 867203, 13 pages
http://dx.doi.org/10.1155/2012/867203
Research Article

A Kantorovich Type of Szasz Operators Including Brenke-Type Polynomials

Department of Mathematics, Faculty of Science, Ankara University, Tandoğan, 06100 Ankara, Turkey

Received 27 September 2012; Accepted 15 November 2012

Academic Editor: Abdelghani Bellouquid

Copyright © 2012 Fatma Taşdelen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Rabia Aktas, Bayram Cekim, and Fatma Tasdelen, “A Kantorovich-Stancu Type Generalization of Szasz Operators including Brenke Type Polynomials,” Journal of Function Spaces and Applications, 2013. View at Publisher · View at Google Scholar
  • Özlem Öksüzer, Harun Karsli, and Fatma Taşdelen, “Approximation by a Kantorovich Variant of Szász Operators Based on Brenke-Type Polynomials,” Mediterranean Journal of Mathematics, 2016. View at Publisher · View at Google Scholar
  • Çiğdem Atakut, and İbrahim Büyükyazıcı, “Approximation by Kantorovich-Szász Type Operators Based on Brenke Type Polynomials,” Numerical Functional Analysis and Optimization, vol. 37, no. 12, pp. 1488–1502, 2016. View at Publisher · View at Google Scholar
  • M. Mursaleen, and Md. Nasiruzzaman, “Dunkl generalization of Kantorovich type Szász–Mirakjan operators via q-calculus,” Asian-European Journal of Mathematics, pp. 1750077, 2016. View at Publisher · View at Google Scholar
  • Mehmet Ali özarslan, and Hüseyin Aktuğlu, “Weighted αβ-statistical convergence of Kantorovich-Mittag-Leffler operators,” Mathematica Slovaca, vol. 66, no. 3, 2016. View at Publisher · View at Google Scholar
  • Tarul Garg, Purshottam Narain Agrawal, and Serkan Araci, “Rate of convergence by Kantorovich-Szász type operators based on Brenke type polynomials,” Journal of Inequalities and Applications, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Meenu Goyal, and P. N. Agrawal, “Bézier variant of the Jakimovski–Leviatan–Păltănea operators based on Appell polynomials,” Annali Dell'universita' Di Ferrara, 2017. View at Publisher · View at Google Scholar
  • Behar Baxhaku, and Artan Berisha, “The Approximation Szász-Chlodowsky Type Operators Involving Gould-Hopper Type Polynomials,” Abstract and Applied Analysis, vol. 2017, pp. 1–8, 2017. View at Publisher · View at Google Scholar